# SDR USAA2013051700021

- Difficulty date: May 16, 2013
- Submitted: May 18, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 60,779 hours, 23,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BROKEN.  R & R EMERGENCY LIGHT.
